# SDR UIEA201000130

- Difficulty date: October 20, 2009
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 100,708 hours, 20,887 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER "A" CHECK IN MIA, DELAMINATION WAS FOUND ON THE LEFT WING TRAILING EDGE AT WBL 208 UPPER EXTERNAL SKIN, RT LEADING EDGE ILES 760 UPPER EXTERNAL SKIN, AND RT LEADING EDGE ILES 672 GAP PANEL.  ENGINEERING ORDER 4757A490 DATED 20 OCT 2009 WAS ISSUED TO PERFORM PERMANENT REPAIRS.
